Voronovskaja Type Approximation Theorem For q-Szasz-Beta-Stancu Type Operators

Creative Commons License

Dinlemez Kantar Ü., Yüksel İ.

Gazi University Journal of Science, vol.29, no.1, pp.115-122, 2016 (Scopus)

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2016
  • Journal Name: Gazi University Journal of Science
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.115-122
  • Gazi University Affiliated: Yes


In this paper, we study on 𝑞 −analogue of Szász-Beta-Stancu type operators. We give a Voronovskaja type theorem for 𝑞 - Szász-Beta-Stancu type operators.